A survey on some inequalities for expectation and variance

Full text for this resource is not available from the Research Repository.

Agarwal, R. P, Barnett, Neil S, Cerone, Pietro and Dragomir, Sever S (2005) A survey on some inequalities for expectation and variance. Computers & Mathematics with Applications, 49 (2-3). pp. 429-480. ISSN 0898-1221

Abstract

Inequalities for continuous random variables having the probability density function defined on a finite interval obtained recently by the authors are surveyed.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1705
DOI https://doi.org/10.1016/j.camwa.2002.11.026
Official URL http://dx.doi.org/10.1016/j.camwa.2002.11.026
Subjects Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords expectation and variance, random variable, probability density function, perturbed inequalities
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login